# SDR DALA2016102407495

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 53,630 hours, 24,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, HAD AFT LEFT EPSU MESSAGE ON F/A PANEL.  REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY AT AFT LEFT POWER SUPPLY,
